You seem to be describing something known as meth mites, they aren't mites at all but you feel as though something is crawling under or over your skin and get a desire to scratch.
The problem is, these patches then turn into angry, puss filled sores and they leave scars for life, similar to chicken pox scars.
What happens is that when you use stimulants heavily your body temperature rises and there is increased blood flow to the skin. You will start to sweat and as the sweat evaporates it removes an oil which coats the skin known as "sebaceous oil". The combination of losing the oil, sweating and dehydration lead to this uncomfortable itching.
The drug encourages users to scratch and pick at the resulting sores leading to infection.
I don't know you and have no right to tell you how to live your life but please consider seeking help for this addiction, it is very dangerous and could cost your life.